Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switch from amitrip to noritrip due to poop out? ed_uk2010

Posted by Jaxter99 on March 4, 2018, at 1:33:39

In reply to Re: Switch from amitrip to noritrip due to poop out? Jaxter99, posted by ed_uk2010 on March 2, 2018, at 4:14:25

Which other medications have they suggested? Amitriptyline often causes more drowsiness than other pain treatments, so if amitriptyline was stopped, you might be able to tolerate something else.

Other meds used in treatment are:

Anithistamines -Hydroxyzine pamoate (Vistaril)
Hydroxyzine hydrochloride (Atarax)
Which cause drowsiness but I guess I could take if I stopped the amitriptyline

I've heard of Gabapentin as well - but I read something about that it could cause depression which would be terrible for me?

And botox! But obviously that's injected :)



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jaxter99 thread:1097097
URL: http://www.dr-bob.org/babble/20180212/msgs/1097156.html